MathSciNet Relay Station
MathSciNet bibliographic data
MR2768827 42C05 (33C45)
Sorokin, V. N. Polynomials of joint orthogonality for discrete Meixner measures. (Russian) Mat. Sb. 201 (2010), no. 10, 137--160; translation in Sb. Math. 201 (2010), no. 9-10, 1539–1561
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement